Advances in Differential Equations

On a class of Hamiltonian systems with Trudinger-Moser nonlinearities

Wilberclay G. Melo and Manassés de Souza

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In the present paper, we study existence of nontrivial weak solutions for a class of Hamiltonian systems of type \begin{align} \left \{ \begin{array}{ll} -\Delta u +b(x) u = w_{1}(x)f_{1}(v), & v > 0; \\ -\Delta v +b(x) v =w_{2}(x)f_{2}(u), & u > 0 , \end{array} \right . \end{align} where $b:\mathbb{R}^2 \rightarrow \mathbb{R}$ is a continuous potential which may change sign and the nonlinearity $f_{i}:\mathbb{R} \rightarrow \mathbb{R}$ has critical or subcritical exponential growth in the sense of Trudinger-Moser's inequality, for $i=1,2$. The main results are proved by using variational methods through strongly indefinite functionals.

Article information

Source
Adv. Differential Equations Volume 20, Number 3/4 (2015), 233-258.

Dates
First available in Project Euclid: 4 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.ade/1423055201

Mathematical Reviews number (MathSciNet)
MR3311434

Zentralblatt MATH identifier
1312.35080

Subjects
Primary: 35J50: Variational methods for elliptic systems 35J55 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

de Souza, Manassés; Melo, Wilberclay G. On a class of Hamiltonian systems with Trudinger-Moser nonlinearities. Adv. Differential Equations 20 (2015), no. 3/4, 233--258. https://projecteuclid.org/euclid.ade/1423055201.


Export citation